# SDR SIMA20160623001

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 32,892 hours, 30,368 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYD 1 LOW QTY IN FLIGHT.  PERFORMED HYD FLUID TRANSFER FROM SYS2 TO SYS1 IAW ETN EM-29-023.  SERVICED HYD SYS 2 IAW AMM 12-13-01.  NO LEAKS NOTED AT THIS TIME.  ACFT OK FOR SERVICE.
